# SDR 000245

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145
- Aircraft time: 5,341 hours, 4,084 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING AND SMOKE IN THE CABIN AND COCKPIT IMMEDIATELY AFTER TAKEOFF DETERMINED TO BE FROM DEICE FLUID IN THE APU FROM DEICING.  RAN ALL DEICE FLUID OUT OF APU AND ENGINE AND PACK BLEED SYSTEMS AND OPS CHECK GOOD
